Nov 11, 2013
I suffer from constipation, I try my best to eat healthy, lots of fruit veg, drink lots of water execise 5-6 times a week still I battle with constipation. What can I do curretly on Truvada, Norvir and Reyataz
Response from Dr. Young
Hello and thanks for posting.
HIV medications aren't usually associated with constipation, though it's possible that your symptoms could be.
Seems like you're doing the right things with diet and exercise. Since these efforts haven't improved your symptoms, it's probably time to see your care provider to be further evaluated.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Night Sweats Mean I Have AIDS?
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Purple Spots After Oral Sex With No Protection Does It Mean I Have HIV
- Does Stress Effect Vaginal Discharge?
- 12 Week Hiv Test For A Conclusive Negative
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.